Now showing items 1-8 of 8
Yurchenko I.V. Existence of l-moment of the Strong Solution of Stochastic Integral Differential Ito-Volterra Equation // The International Scientific Periodical Journal "SWorldJournal".– 2021.– Issue №8, Part 2.– Published by: SWorld & D.A. Tsenov, Academy of Economics, Svishtov, Bulgaria.– P.27-34.
(Published by: SWorld & D.A. Tsenov, Academy of Economics, Svishtov, Bulgaria., 2021)
In this article the existence of l-moment of the strong solution of stochastic integral differential Ito-Volterra equation is proved in the case of Wiener disturbances and Poisson switchings.
Yurchenko I.V. Feature Detection Methods in Image Recognition Problems on Python // International Scientific Conference “Modern Systems of Science and Education in the USA, EU and Postsoviet Countries ‘2021”. Conference Proceedings (February, 2021).– «ISE&E» & SWorld in conjunction with KindleDP Seattle, Washington, USA.– P.25-28.
(«ISE&E» & SWorld in conjunction with KindleDP Seattle, Washington, USA., 2021-02)
It is described an implementation of the “Histogram of Oriented Gradients” (HOG) feature detecting algorithm; the construction of classifiers for machine learning problems is considered and Python language tools (Scikit-Learn ...
Yasynskyy, V.K., Yurchenko, I.V. Existence of the Solution to the Cauchy Problem for Nonlinear Stochastic Partial Differential-Difference Equations of Neutral Type // Cybernetics and Systems Analysis.– 2021.– Vol.57.– No.5.– P.764–774.
(Springer Science+Business Media, LLC, 2021)
The authors consider the existence of the solution to the Cauchy problem in the class of nonlinear stochastic partial differential-difference equations of neutral type, with regard for random external perturbations independent ...
Yurchenko I.V., Yasynskyy V.K. Stochastic (B,S)-Market under the Action of External Disturbances of the Random Value Type // Modern Scientific Researches.– 2020.– Iss. 13, Part 2.– P. 32–39.
(Published by:Yolnat PE, Minsk, Belarus., 2020)
Stochastic linear models of the value of bonds and shares in the form of linear diffusion stochastic Gikhman-Ito differential equations are investigated. Algorithms for implementing ...
Lukashiv T.O., Yurchenko I.V., Yasynskyy V.K. Necessary and Sufficient Conditions of Stability in the Quadratic Mean of Linear Stochastic Partial Differential-Difference Equations Subject to External Perturbations of the Type of Random Variables // Cybernetics and System Analysis.– 2020.– Vol. 56, Iss. 2.– P.303–311.
(Springer Science+Business Media, LLC, 2020)
It is obtained the necessary and sufficient conditions for the stability in the mean square of the strong solutions of stochastic differential-difference equations with partial derivatives with pairwise independent external ...
Yurchenko I.V., Yasynskyy V.K. The existence of Lyapunov-Krasovskii functionals for stochastic differential-functional Ito-Skorokhod equations under the condition of the solutions stability on probability with finite aftereffect // Cybernetics and Systems Analysis.– 2018.– Vol.54, Iss.6.– P.957-970.
(Springer Science+Business Media, LLC, 2018)
In the paper, it is established that Lyapunov–Krasovskii functionals with definite properties exist for dynamic systems of random structure with finite prehistory and with the property of one or another probability stability.
Yurchenko I.V. The existence of the solution of the Cauсhi problem for nonlinear stochastic partial differential-difference equations of neutral type with random external perturbances // Scientific World Journal.– 2022.– Issue №13, Part 1.– P.54–64.– Published by Academy of Economics named after D.A. Tsenov, Bulgaria (jointly with SWorld).
(Published by Academy of Economics named after D.A. Tsenov, Bulgaria (jointly with SWorld), 2022-05)
The question of the existence of a solution of the Cauchy problem in the class of nonlinear stochastic differential-difference equations of neutral type in partial derivatives with respect to ...
Yasynskyy V.K., Yurchenko I.V. Mean-Square Stability and Instability Criteria for the Gikhman–Ito Stochastic Diffusion Functional Differential Systems Subject to External Disturbances of the Type of Random Variables // Cybernetics and Systems Analysis.– 2023.– Vol.59, N2.– P.283–295.
(Springer Nature, 2023-03)
Mean-Square Stability and Instability Criteria for the Gikhman–Ito Stochastic Diffusion Functional Differential Systems Subject to External Disturbances of the Type of Random Variables.